Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 1, Number 2

All articles in this issue are freely accessible.

On the metric geometry of the plane $n$-line
F. Morley.
Trans. Amer. Math. Soc. 1 (1900), 97-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500528
On relative motion
Alexander S. Chessin.
Trans. Amer. Math. Soc. 1 (1900), 116-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500529
Plane cubics and irrational covariant cubics
Henry S. White.
Trans. Amer. Math. Soc. 1 (1900), 170-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500530
A purely geometric representation of all points in the projective plane
Julian Lowell Coolidge.
Trans. Amer. Math. Soc. 1 (1900), 182-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500531
The decomposition of the general collineation of space into three skew reflections
Edwin B. Wilson.
Trans. Amer. Math. Soc. 1 (1900), 193-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500532
A new method of determining the differential parameters and invariants of quadratic differential quantics
Heinrich Maschke.
Trans. Amer. Math. Soc. 1 (1900), 197-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500533
On the extension of Delaunay’s method in the lunar theory to the general problem of planetary motion
G. W. Hill.
Trans. Amer. Math. Soc. 1 (1900), 205-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500534
On the types of linear partial differential equations of the second order in three independent variables which are unaltered by the transformations of a continuous group
J. E. Campbell.
Trans. Amer. Math. Soc. 1 (1900), 243-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500535